# SDR UALA2012030901568

- Difficulty date: March 9, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 65,657 hours, 9,399 cycles
- Engine: Pwa PW40903
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1740 ABOVE AFT CARGO DOOR HINGE.  A 20 INCH CREASE ABOVE AFT CARGO DOOR HINGE HAS CRACK INDICATION WITH HFEC INSPECTION.   MAJOR REPAIR: REF MF8567. ACP HFEC STA 1740 ABOVE AFT CARGO DOOR.  FOUND SKIN CRACK INDICATION AT LOCATION PER TEXT.  DAMAGE REPAIRED IAW ECRA5330-04197 ON NON ROUTINE 50002 PER ECRA.  DAMAGED AREA OKAY FOR SERVICE PER ECRA 5330-04197 PART 1.
